Publication Type

Journal Article

Publication Date

10-2012

Abstract

We provide an axiomatization of an additively separable social welfare function in the context of Harsanyi's impartial observer theorem. To do this, we reformulate Harsanyi's setting to make the lotteries over the identities the observer may assume independent of the social alternative.

Discipline

Economic Theory

Research Areas

Economic Theory

Publication

Social Choice and Welfare

Volume

39

Issue

4

First Page

833

Last Page

846

ISSN

0176-1714

Identifier

10.1007/s00355-011-0563-0

Publisher

Springer Verlag (Germany)

Copyright Owner and License

Authors

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://doi.org/10.1007/s00355-011-0563-0

Share

COinS